Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 282, NWS Norman, OK

May 12, 2016Carter County, Jefferson County, Stephens County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 12, 2016, 3:13 AM CDT for Carter County, Jefferson County, Stephens County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2016, 3:13 AM CDT (08:13 UTC)
Expired
May 12, 2016, 4:00 AM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carter County, OK, Jefferson County, OK, Stephens County, OK

The radar

The Altus AFB radar (KFDR), 112 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 10:13 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1887 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1887 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1366 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

851 
WUUS54 KOUN 120813
SVROUN
OKC019-067-137-120900-
/O.NEW.KOUN.SV.W.0282.160512T0813Z-160512T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
313 AM CDT THU MAY 12 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  WESTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 400 AM CDT

* AT 313 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
  OF CORUM...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DUNCAN...HEALDTON...WILSON...COMANCHE...VELMA...TATUMS...LOCO...RATLIFF
  CITY...ADDINGTON...POOLEVILLE...CORUM...WAURIKA LAKE...GRAHAM...EMPIRE
  CITY AND FOX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3426 9814 3451 9814 3451 9736 3432 9734
      3417 9740
TIME...MOT...LOC 0813Z 279DEG 23KT 3441 9806 

HAIL...<.75IN
WIND...60MPH
 
$$

MAHALE
3 follow-up statements
444 
WWUS54 KOUN 120823
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
323 AM CDT THU MAY 12 2016

OKC019-067-137-120900-
/O.CON.KOUN.SV.W.0282.000000T0000Z-160512T0900Z/
JEFFERSON OK-CARTER OK-STEPHENS OK-
323 AM CDT THU MAY 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR NORTHEASTERN JEFFERSON...WESTERN CARTER AND SOUTHEASTERN STEPHENS
COUNTIES...

AT 323 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COMANCHE...
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DUNCAN...HEALDTON...WILSON...COMANCHE...VELMA...TATUMS...LOCO...RATLIFF
CITY...GRAHAM...POOLEVILLE AND FOX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3429 9801 3451 9801 3451 9736 3432 9734
      3417 9740
TIME...MOT...LOC 0823Z 280DEG 25KT 3438 9795 

HAIL...<.75IN
WIND...60MPH
 
$$

MAHALE
119 
WWUS54 KOUN 120836
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
336 AM CDT THU MAY 12 2016

OKC019-067-137-120900-
/O.CON.KOUN.SV.W.0282.000000T0000Z-160512T0900Z/
JEFFERSON OK-CARTER OK-STEPHENS OK-
336 AM CDT THU MAY 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR NORTHEASTERN JEFFERSON...WESTERN CARTER AND SOUTHEASTERN STEPHENS
COUNTIES...

AT 336 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
COMANCHE...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HEALDTON...WILSON...VELMA...TATUMS...LOCO...RATLIFF CITY...GRAHAM...
POOLEVILLE AND FOX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3427 9789 3439 9792 3451 9791 3451 9736
      3432 9734 3417 9740
TIME...MOT...LOC 0836Z 274DEG 20KT 3439 9785 

HAIL...<.75IN
WIND...60MPH
 
$$

KURTZ
614 
WWUS54 KOUN 120855
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
355 AM CDT THU MAY 12 2016

OKC019-067-137-120905-
/O.EXP.KOUN.SV.W.0282.000000T0000Z-160512T0900Z/
JEFFERSON OK-CARTER OK-STEPHENS OK-
355 AM CDT THU MAY 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON...
WESTERN CARTER AND SOUTHEASTERN STEPHENS COUNTIES WILL EXPIRE AT 400
AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3427 9789 3439 9792 3451 9791 3451 9736
      3432 9734 3417 9740
TIME...MOT...LOC 0854Z 279DEG 23KT 3439 9785 

$$

KURTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 1:43 AM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, May 12, 1:43 AM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Norman OK
143 AM CDT THU MAY 12 2016

.DISCUSSION...
Primary forecast concern remains focused on convection this
morning, but will touch on thunderstorm chances over the weekend
into early next week.

Currently, thunderstorms continue to develop within three, fairly
separate, areas. The first area is along the frontal boundary in
central Oklahoma. Updrafts continue to fire along the leading edge,
nearly following the I-44 corridor to the I-40 corridor into eastern
Oklahoma. The second area of interest is more localized, in the
eastern Texas Panhandle into southwestern Oklahoma, near the Red
River. This western activity is well behind the frontal boundary and
more than likely being driven by the influence from the subtle 500
mb short wave trough swinging across the Panhandle. In response to
the upper level support, mid-level wind fields have increased, with
40 to 50 kts of 0-6 km shear. Additionally, the storms remain near
the an axis of 500 to 1000 J/KG Most Unstable CAPE. The third area
of convection, which has remained below severe limits, is well
behind the surface front, and appears to be co-located with the
position of the 850 mb front.

Through the remainder of the early morning hours, strong to severe
storms will remain possible, especially with the convection across
far southwestern Oklahoma and western north Texas, and along the
frontal boundary as it pushes southward. Damaging hail and winds
will remain the primary hazard with the strongest updrafts. Through
06Z, the storms in far southwestern Oklahoma have been the most
impressive, likely due to the stronger deep layer shear and they
continue to increase as they move S/SE into a region of higher
instability. Latest radar trends with the storms in central Oklahoma
show a decrease in organization. However, there has been continual
redevelopment just south of the wider area of convection, and more
scattered development just south and west of the OKC metro. Dew
Points across south central Oklahoma remain in the low 70s ahead of
the frontal boundary. Current expectations are for convection to
steadily fill in, to some degree, across central into southern
Oklahoma as the front slowly begins to shift southward in response
to the short wave lifting eastward off the Panhandles. As convection
begins to fill in, localized heavy rainfall will become a greater
concern through the morning hours, especially with any stronger
convection across portions of southern Oklahoma and into northern
Texas.

After sunrise, lingering showers and thunderstorms will likely
persist across portions of the Red River valley in south central
Oklahoma and perhaps as far west as western north Texas. By noon,
expect remaining rain chances to shift into northern Texas as the
surface front finally pushes south of the Red River. A broad area of
high pressure will build in behind the front, with cooler temps in
the afternoon. Expect highs in the mid to upper 70s across the
region. Into Friday, expect mainly dry and mild conditions ahead of
an approaching frontal boundary from the north. The latest mid-range
guidance suggests enough mid/low-level moisture will exist to
develop a few isolated showers along the boundary in southern Kansas
and northern Oklahoma late in the afternoon. However, the better
chances for precipitation will likely develop overnight into early
Saturday morning as the surface high slides S/SE, opening up better
return flow to the region. Rain and Thunderstorm chances will
continue through Saturday in response to the frontal boundary moving
southward and the influence from a weak 500 mb short wave pushing
into the region. Thunderstorm chances will continue for portions of
the area on Sunday as well; in response to the weakening of the 500
mb ridging over the Four Corners and another subtle short wave
trough.

Into Monday, long range guidance from the GFS, ECMWF, and Canadian
have shown more agreement with the developing Pacific Northwest
trough. As the trough deepens through Monday morning, with an axis
extending toward the Baja Peninsula, a decent surface low is
expected to form over southeastern Colorado. The GFS remains a step
ahead of the ECMWF, however, expect a dryline to develop over the
panhandles and make a push toward far western Oklahoma and western
north Texas in the late afternoon and evening. Timing is key, and
given the advanced time frame, confidence remains low. However,
presently, it appears Monday may have the best chance for any
organized convection, either along the cold front as it pushes in
and/or along the dryline boundary. Will need to see better run to
run consistency and continuity before getting into specifics.

Kurtz

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  76  53  81  54 /  20   0   0  20
Hobart OK         77  53  83  54 /  20   0   0  40
Wichita Falls TX  77  55  83  59 /  40   0   0  30
Gage OK           77  51  83  49 /   0   0  20  30
Ponca City OK     77  52  81  49 /   0   0  10  30
Durant OK         77  56  81  60 /  50  10   0  20

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&
Hazardous weather outlook, May 12, 1:19 AM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
119 AM CDT THU MAY 12 2016

OKZ004>048-050>052-TXZ083>090-130630-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
119 AM CDT THU MAY 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH 6 AM THIS MORNING...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS SOUTH OF A LINE EXTENDING
FROM HOLLIS...TO OKLAHOMA CITY AND CHANDLER IN OKLAHOMA. A
MARGINAL RISK SURROUNDS THE SLIGHT RISK AREA AND EXTENDS FROM ELK
CITY...TO EL RENO...AND STILLWATER IN OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORM DEVELOPMENT WILL BE NOW
UNTIL 6 AM THURSDAY MORNING.

IMPACTS...
DAMAGING HAIL UP TO TENNIS BALL SIZE IN DIAMETER WILL BE POSSIBLE
ALONG WITH DAMAGING WIND GUSTS BETWEEN 60 AND 70 MPH. LOCALLY
HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING. THE TORNADO
POTENTIAL IS VERY LOW.

DISCUSSION...
ISOLATED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
TONIGHT. THE GREATEST COVERAGE OF STORMS WILL BE SOUTH OF
I-40.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
FOR THE REST OF TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BEGIN FRIDAY
NIGHT AND CONTINUE THROUGH THE WEEKEND AS ANOTHER UPPER LEVEL
DISTURBANCE APPROACHES AND MOVES INTO THE REGION. A THIRD ROUND
OF THUNDERSTORMS MAY DEVELOP EARLY NEXT WEEK... MONDAY INTO
TUESDAY... AS A STRONGER SYSTEM APPROACHES THE REGION. ORGANIZED
STORMS MAY FORM ON A FRONTAL BOUNDARY LEADING TO A CHANCE OF
STRONG TO SEVERE STORMS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Local storm report, May 12, 2:21 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
221 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     TSTM WND GST     1 N ELECTRA             34.04N 98.92W
05/12/2016  E58 MPH          WICHITA            TX   AMATEUR RADIO

&&

MBS
Local storm report, May 12, 2:23 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
223 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 AM     HAIL             3 N FAXON               34.50N 98.58W
05/12/2016  E1.75 INCH       COMANCHE           OK   BROADCAST MEDIA

&&

MBS
Local storm report, May 12, 2:40 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
240 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     HAIL             GERONIMO                34.48N 98.38W
05/12/2016  E2.75 INCH       COMANCHE           OK   BROADCAST MEDIA

            BASEBALL SIZED HAIL

&&

MBS
Local storm report, May 12, 2:42 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
242 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             CACHE                   34.63N 98.62W
05/12/2016  E1.00 INCH       COMANCHE           OK   TRAINED SPOTTER

            QUARTER SIZED HAIL

&&

MBS
Local storm report, May 12, 2:57 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
257 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND GST     4 NW WALTERS            34.40N 98.36W
05/12/2016  M75 MPH          COTTON             OK   MESONET

            MEASURED BY OKLAHOMA MESONET

&&

MBS
Local storm report, May 12, 3:06 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
306 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 AM     TSTM WND DMG     GERONIMO                34.48N 98.38W
05/12/2016                   COMANCHE           OK   BROADCAST MEDIA

            POWER LINES AND POLES DOWNED. ROOF DAMAGE TO THE
            ELEMENTARY SCHOOL REPORTED DUE DAMAGING WINDS.

&&

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 10:10 PM CDTSpecial Weather StatementOUNStephens35 min
May 11, 10:16 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens44 min
May 11, 10:54 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens29 min
May 11, 10:56 PM CDTSevere Thunderstorm WarningOUNGarvin, Stephens49 min
May 11, 10:58 PM CDTSpecial Weather StatementOUNMcClain32 min
May 11, 11:01 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain44 min
May 11, 11:34 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole26 min
May 11, 11:36 PM CDTSpecial Weather StatementOUNPottawatomie24 min
May 11, 11:40 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie35 min
May 11, 11:57 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, McClain, Pottawatomie3 hr
May 11, 11:58 PM CDTSpecial Weather StatementOUNBeckham32 min
May 12, 12:12 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pontotoc, Pottawatomie, Seminole48 min
May 12, 12:19 AM CDTSpecial Weather StatementOUNNoble26 min
May 12, 12:24 AM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa51 min
May 12, 12:33 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie42 min
May 12, 12:37 AM CDTSevere Thunderstorm WarningOUNHarmon, Jackson38 min
May 12, 12:56 AM CDTSevere Thunderstorm WarningOUNHughes, McClain, Pontotoc, Pottawatomie, Seminole49 min
May 12, 1:11 AM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa49 min
May 12, 1:13 AM CDTSevere Thunderstorm WarningOUNHarmon, Jackson, Tillman47 min
May 12, 1:43 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Pottawatomie, Seminole47 min
May 12, 1:47 AM CDTAreal Flood AdvisoryOUNGarvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole118 min
May 12, 1:52 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman24 min
May 12, 1:58 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa47 min
May 12, 2:07 AM CDTSpecial Weather StatementOUNLincoln23 min
May 12, 2:18 AM CDTAreal Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie3 hr
May 12, 2:24 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Pontotoc51 min
May 12, 2:37 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Tillman38 min
May 12, 2:42 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens33 min
May 12, 3:32 AM CDTSpecial Weather StatementOUNAtoka, Coal43 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.